I am an 80 year old female who takes 1000 units of Metformin (1000 am and 1000 pm) I have developed a very bad cough and nothing helps (not even Virtussin AC syrup). I think it is caused from the Metformin. Thank you for your assistance.
klianza; Yes cough is listed and I put down others and these are the ones that say you should check with your doctor if any of these are happing so give your doctor a call MONDAY... ((((In addition to its needed effects, some unwanted effects may be caused by metformin. In the event that any of these side effects do occur, they may require medical attention.
You should check with your doctor immediately if any of these side effects occur when taking metformin:
Abdominal or stomach discomfort
cough or hoarseness ************************** HERE YOU GO give doctor a call monday and let the doctor know what is going on. Chuck1957
fast or shallow breathing
fever or chills
general feeling of discomfort
lower back or side pain
muscle pain or cramping
painful or difficult urination
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 2 answers
Posted 16 Nov 2011 • 4 answers
For the past 5 years I have suffered from this severe cough as a result of post nasal drip. I cough?
Posted 28 Dec 2013 • 1 answer
What can I do to alleviate my coughing? It began after starting Pantoprazole. I cough day and night?
Posted 13 Nov 2015 • 1 answer
Posted 10 May 2017 • 1 answer